# SDR SWAA2023040723845

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 58,158 hours, 34,795 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THE J-HOOK ON THE SLIDE BUSTLE OF THR AFT ENTRY DOOR IS LOOSE<[01] ADJUSTED AFT J-HOOK ON L/H ENRTY DOOR SLIDE IAW SIP OPS CHECK GOOD.
